| Model Number |
367019 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2020
Type of Reportable Event
Malfunction
Event or Problem Description
A pantera leo coronary balloon catheter was selected for post-dilatation of a stent in the lad.During the third inflation at 16 atm, a leakage was noted and it was confirmed the balloon has been ruptured.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each instrument is tested for air tightness by means of a helium leak test.The instrument was delivered in a leak-proof condition.Based on the conducted investigations no manufacturing related root cause could be determined.